Corrigendum to 'The Existence and Unicity of Best Approximations'.

E.W. Cheney; D.E. Wulbert

Mathematica Scandinavica (1970)

  • Volume: 27, page 245-245
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Cheney, E.W., and Wulbert, D.E.. "Corrigendum to "The Existence and Unicity of Best Approximations".." Mathematica Scandinavica 27 (1970): 245-245. <>.

author = {Cheney, E.W., Wulbert, D.E.},
journal = {Mathematica Scandinavica},
pages = {245-245},
title = {Corrigendum to "The Existence and Unicity of Best Approximations".},
url = {},
volume = {27},
year = {1970},

AU - Cheney, E.W.
AU - Wulbert, D.E.
TI - Corrigendum to "The Existence and Unicity of Best Approximations".
JO - Mathematica Scandinavica
PY - 1970
VL - 27
SP - 245
EP - 245
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.